# SDR UPS99229220

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841566
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON STIFFENER BS 320 RBL 15 WL 170-175.  REMOVED AND REPLACED STIFFENER PER SRM 51-30-2.
